Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29462
Title: Application of the laplace decomposition method to nonlinear homogeneous and non-homogenous advection equations
Authors: Khan, Y
Austin, F
Keywords: Adomian polynomials
Laplace decomposition method
Nonlinear advection equation
Issue Date: 2010
Source: Zeitschrift für Naturforschung. A : a journal of physical sciences, 2010, v. 65, no. 10, p. 849-853 How to cite?
Journal: Zeitschrift für Naturforschung. A : a journal of physical sciences 
Abstract: In this paper, we apply the Laplace decomposition method to obtain series solutions of nonlinear advection equations. The equations are Laplace transformed and the nonlinear terms are represented by Adomian polynomials. The results are in good agreement with those obtained by the Adomian decomposition method and the variational iteration method but the convergence is faster.
URI: http://hdl.handle.net/10397/29462
ISSN: 0932-0784
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

31
Citations as of Apr 11, 2016

WEB OF SCIENCETM
Citations

29
Last Week
0
Last month
0
Citations as of Jul 19, 2017

Page view(s)

27
Last Week
1
Last month
Checked on Jul 16, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.